MathSciNet Relay Station
MathSciNet bibliographic data
MR2417444 53C20 (20J06 57M50)
Bucher-Karlsson, Michelle The simplicial volume of closed manifolds covered by $\Bbb H\sp 2\times\Bbb H\sp 2$. J. Topol. 1 (2008), no. 3, 584–602.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement